MedElevator Войти в исследования
← Поиск публикаций

DOI 10.1016/s0952-8180(99)00136-1

Медицинская библиотека · Journal of clinical anesthesia · 2000

Cardiac arrest due to succinylcholine-induced hyperkalemia in a patient with wound botulism.

Chakravarty E F, Kirsch C M, Jensen W A, Kagawa F T

Клинический случайСтатьяПеревод в очереди

Аннотация

Cardiac arrest due to hyperkalemia is a known complication of succinylcholine administration in patients with neuromuscular disease, extensive burns, and prolonged immobility. We report a case of hyperkalemic cardiac arrest following the administration of succinylcholine in a patient suffering from wound botulism.

Для цитирования: Chakravarty E F, Kirsch C M, Jensen W A, Kagawa F T. Cardiac arrest due to succinylcholine-induced hyperkalemia in a patient with wound botulism.. Journal of clinical anesthesia. 2000. DOI: 10.1016/s0952-8180(99)00136-1.

Предметные рубрики MeSH

Подготовка и перевод публикации
Обработка статьи · этапы, ошибки и управление
Загрузка состояния…

История · было → стало

Состояние обновляется каждые 5 секунд, пока блок открыт. Процент показывается только там, где известен объём работы. Пауза останавливает продолжение этапа; текущий запрос к источнику может завершиться.

Тип публикации указан по данным источника. Уровень доказательности автоматически не присваивается.